Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 339, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2016, 9:44 PM CDT for Rankin County, Simpson County, Mississippi. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 14, 2016, 9:59 PM CDT
- In force
- 15 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WUUS54 KJAN 150244
SVRJAN
MSC121-127-150345-
/O.NEW.KJAN.SV.W.0339.160715T0244Z-160715T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
NORTH CENTRAL SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 1045 PM CDT
* AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RICHLAND...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSON...MENDENHALL...STAR...FLORENCE...PINEY WOODS...CATO...
MONTEREY...JOHNS...D'LO...PUCKETT AND BRAXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3205 9015 3215 9025 3216 9024 3214 9016
3228 9009 3215 8973 3212 8973 3192 8990
TIME...MOT...LOC 0243Z 301DEG 21KT 3221 9015
HAIL...0.75IN
WIND...60MPH
$$
LAMB1 follow-up statement
907
WWUS54 KJAN 150259
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CDT THU JUL 14 2016
MSC121-127-150309-
/O.CAN.KJAN.SV.W.0339.000000T0000Z-160715T0345Z/
RANKIN MS-SIMPSON MS-
959 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANKIN AND NORTH
CENTRAL SIMPSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL MISSISSIPPI.
LAT...LON 3205 9015 3215 9025 3216 9024 3214 9016
3228 9009 3215 8973 3212 8973 3192 8990
TIME...MOT...LOC 0256Z 301DEG 21KT 3216 9006
$$
LAMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:18 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 14, 5:18 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 518 PM CDT THU JUL 14 2016 .UPDATE...MCS currently over Central AR is showing no signs of losing steam and is currently on track to reach the NW corner of the CWA between 7 and 8 pm. Forecast for tonight has ben overhauled to significantly increase POPs across the Delta. HWO/graphics have been revised to add a limited threat generally north of I-20 and an elevated threat across much of the Delta. Damaging winds will be the main concern, but there have been a few deeper cores capable of producing severe hail. Updated products have already been shipped. /DL/ && .DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/ SHORT TERM... The storms across our northern counties dissipated as the shortwave helping to develop the activity shifted northeast of Mississippi. Local radars this afternoon had scattered storms mainly southeast of a Natchez to Meridian line. This activity will continue into the early evening hours before dissipating. Microburst potential with these storms were lower so have pulled mention of severe storms from our HWO. Additional rain chances are possible tonight from the northwest. Afternoon water vapor imagery/RAP analysis had a second shortwave topping the large 594dam ridge over the southern plains. This shortwave was helping develop a complex of storms moving east into western Arkansas. As the mid level ridge continues to weaken tonight the complex of storms may move more to the southeast and toward our northwest zones. A few strong storms can not be ruled out especially over our northwest most zones but the complex is expected to weaken as it enters our CWA later this evening. Wl still have a moist airmass over our CWA Friday along with lower heights and a potential surface boundary left over from the storms tonight. Daytime heating should lead to scattered to numerous coverage of storms by afternoon. Cooler afternoon temperatures are expected areawide. The warmest temperatures will be in our west where the lowest pops will be carried. A storm or two with strong gusty winds will be possible Friday as well. /22/ LONG TERM... Saturday through Wednesday...At the beginning of the period a large ridge, centered over northern old Mexico, will extend over the southern CONUS and out into the Atlantic. A weakness in the ridge will exist over the lower MS valley/TN valley where a weak cold front will coincidentally be located. With convergence along the frontal boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good scattering of convection will result in the heat of the day. From Sunday through the end of the period, the weak front will have moved back north of the area as the mid/upper level ridging continues. The increased warming aloft will have the affect of hindering convective possibilities for the majority of the area, with southeast sections having the best, albeit slight, chances if any system can pass on the periphery of the ridge. Meanwhile, temperatures will become quite hot, especially over the ArkLaMiss Delta region where any afternoon convection will be hard to come by. It is in these areas that maximums will steadily rise each afternoon through the mid 90s into the upper 90s by Tuesday/Wednesday with heat indices around 105. /26/ && .AVIATION... Isolated to scattered storms are developing across portions of the area this afternoon thanks to daytime heating and an outflow boundary dropping east southeast through the northeast corner of the region. A few storms could be intense, producing gusty winds and frequent lighting. Some small hail will be possible with the a storm or two as well. If convection is observed on station, flight categories could be briefly reduced to IFR status due to degraded visibilities and ceiling heights. Convection should begin to wane in coverage and intensity after sunset this evening. /19/ && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 558 PM CDT THU JUL 14 2016 ARZ074-075-MSZ018-019-025-026-034-035-152300- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON- HUMPHREYS- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THROUGH MIDNIGHT A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-MSZ027>033-036>047-152300- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ023>026-MSZ048>066-072>074-152300- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 14, 8:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 7 WSW HOLLANDALE 33.15N 90.97W
07/14/2016 WASHINGTON MS LAW ENFORCEMENT
NUMEROUS TREES DOWNED ACROSS THE SOUTHERN PARTS OF THE
COUNTY...MAINLY SOUTH OF HIGHWAY 438.
&&
DCOXLocal storm report, Jul 14, 8:59 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 5 SSE RAYVILLE 32.41N 91.73W
07/14/2016 RICHLAND LA LAW ENFORCEMENT
TREES AND POWERLINES DOWNED THROUGHOUT THE PARISH.
&&
DCOXLocal storm report, Jul 14, 9:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
905 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG GASSOWAY 32.99N 91.22W
07/14/2016 EAST CARROLL LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS THE PARISH.
&&
27Special weather statement, Jul 14, 9:07 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT THU JUL 14 2016
MSZ043-150230-
MADISON MS-
907 PM CDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MADISON COUNTY
THROUGH 930 PM CDT...
AT 906 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SHARON...OR 9 MILES EAST OF CANTON...MOVING EAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CANTON...SHARON AND FARMHAVEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL MISSISSIPPI.
LAT...LON 3260 8978 3258 8979 3259 8979 3258 8982
3259 8984 3258 8985 3258 8986 3257 8987
3256 9002 3271 9006 3276 8973 3264 8973
TIME...MOT...LOC 0206Z 262DEG 6KT 3266 8988
LAMBLocal storm report, Jul 14, 9:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
07/14/2016 SUNFLOWER MS LAW ENFORCEMENT
TREES WERE DOWN ACROSS THE COUNTY.
&&
27Local storm report, Jul 14, 9:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 5 SSE CLINTON 32.28N 90.29W
07/14/2016 M56.00 MPH HINDS MS BROADCAST MEDIA
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 42 min |
| Jul 14, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 38 min |
| Jul 14, 7:21 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 54 min |
| Jul 14, 7:32 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jul 14, 7:46 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Jul 14, 7:50 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| Jul 14, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 39 min |
| Jul 14, 8:13 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Jul 14, 8:17 PM CDT | Special Weather Statement | JAN | Lauderdale | 43 min |
| Jul 14, 8:24 PM CDT | Special Weather Statement | JAN | Neshoba | 36 min |
| Jul 14, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 67 min |
| Jul 14, 8:40 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 50 min |
| Jul 14, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 63 min |
| Jul 14, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Warren, Yazoo | 61 min |
| Jul 14, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore | 59 min |
| Jul 14, 9:07 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jul 14, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Jul 14, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 59 min |
| Jul 14, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 57 min |
| Jul 14, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Jul 14, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Jul 14, 10:49 PM CDT | Special Weather Statement | JAN | Adams, Copiah, Franklin, Lawrence, Lincoln | 56 min |
| Jul 15, 11:56 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jul 15, 2:00 PM CDT | Special Weather Statement | JAN | Lawrence | 45 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | JAN | Grenada | 48 min |
| Jul 15, 5:46 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.